# SDR G60A073

- Difficulty date: November 28, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N612GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47840
- Aircraft time: 86,213 hours, 14,324 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 3023117
- Part serial: 20530
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, J, A

## Discrepancy

DURING CLIMB PASSING FL240 MASTER WARNING LIGHT AND FWD CARGO FIRE LIGHT ILLUMINATED.
